Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 696507, 4 pages
http://dx.doi.org/10.1155/2014/696507
Research Article

The Terminal Hosoya Polynomial of Some Families of Composite Graphs

1Polytechnic Institute of New York University, Brooklyn, NY 11201, USA
2Departament d’Enginyeria Informàtica i Matemàtiques, Universitat Rovira i Virgili, Avenida Països Catalans 26, 43007 Tarragona, Spain

Received 27 December 2013; Accepted 31 March 2014; Published 16 April 2014

Academic Editor: Jiang Zeng

Copyright © 2014 Emeric Deutsch and Juan Alberto Rodríguez-Velázquez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a connected graph and let be the set of pendent vertices of . The terminal Hosoya polynomial of is defined as , where denotes the distance between the pendent vertices and . In this note paper we obtain closed formulae for the terminal Hosoya polynomial of rooted product graphs and corona product graphs.